# SDR DALA1133005531

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LWR GATE HAS CORROSION ON LWR EDGE.  REMOVED AND REPLACED LOWER GATE IAW 757 M/M 52-11-38 AND DOOR SEAL IAW 757 M/M 52-09-01.  RIG AND ADJUSTMENT GOOD IAW 757 M/M 52-11-00.  BLENDED IAW SRM 52-10-07.  DETAIL V AND VII FIG 101 SHEET 4 AND 7 OUT OF LIMITS DIM: L=11-1 W=.5 D=.35 ORIG MAT-.210.
